# SDR 95ZZZX4190

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 401B
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D5892C87
- Condition: Cracked
- Location: Nr 2 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, HUB FOUND CRACKED IN BLADE SOCKET NR 2.  HUB HAS BEEN SCRAPPED.
